# SDR 06092003

- Difficulty date: June 9, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 38,991 hours, 34,438 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Landing Gear
- Part time: 218 hours, 168 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO EXTEND USING GEAR SELECTOR - HAND PUMPED GEAR DOWN.
